MAUDE Adverse Event Report: WRIGHTS LANE : SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR 2 COLUMN PLATE 6 HOLE HEAD/RIGHT

WRIGHTS LANE : SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR 2 COLUMN PLATE 6 HOLE HEAD/RIGHT
Catalog Number 03.111.600
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Device is an instrument and is not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.A device history record review was requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that during an orthopedic procedure on (b)(6) 2017, a set screw stripped and broke when the surgeon was removing the guide block just before finishing the surgery.No fragments were generated.The surgery was successfully completed with no surgical delay and the patient was stable after the surgery.There is no additional information.(b)(4).
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed for part no.: 03.111.600, lot no.: 14-3995, manufacturing location: (b)(4), supplier: (b)(4), release to warehouse date: 09.Apr.2014: no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Corrected data: device manufacture date.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Complainant device is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GUIDE BLOCK FOR 2 COLUMN PLATE 6 HOLE HEAD/RIGHT
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE : SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7117874
Report Number8030965-2017-50683
Device Sequence Number11179879
Product Code FZX
UDI-Device Identifier10886982072528
UDI-Public(01)10886982072528(10)14-3995
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.600
Device Lot Number14-3995
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer01/12/2018
01/15/2018
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/12/2018
01/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1